Responses

Download PDFPDF
Maternal depression increases infant risk of diarrhoeal illness: –a cohort study
Compose Response

Plain text

  • No HTML tags allowed.
  • Web page addresses and e-mail addresses turn into links automatically.
  • Lines and paragraphs break automatically.
Author Information
First or given name, e.g. 'Peter'.
Your last, or family, name, e.g. 'MacMoody'.
Your email address, e.g. higgs-boson@gmail.com
Your role and/or occupation, e.g. 'Orthopedic Surgeon'.
Your organization or institution (if applicable), e.g. 'Royal Free Hospital'.
Statement of Competing Interests

PLEASE NOTE:

  • Responses are moderated before posting and publication is at the absolute discretion of BMJ, however they are not peer-reviewed
  • Once published, you will not have the right to remove or edit your response. Removal or editing of responses is at BMJ's absolute discretion
  • If patients could recognise themselves, or anyone else could recognise a patient from your description, please obtain the patient's written consent to publication and send them to the editorial office before submitting your response [Patient consent forms]
  • By submitting this response you are agreeing to our full [Response terms and requirements]
CAPTCHA
This question is for testing whether or not you are a human visitor and to prevent automated spam submissions.

Vertical Tabs

Other responses

Jump to comment:

  • Published on:
    This may be due to low maternal DHEA...

    Dear Editor,

    Low DHEA has been connected with depression. Flutamide has been found to reduce DHEA levels and diarrhoea has been found to be a side effect of some treatments with flutamide. Reducing DHEA may result in diarrhoea.

    I suggest the findings Rahman, et al., may be explained by reduced maternal DHEA levels which subsequently, adversely affect the infants.

    Conflict of Interest:
    None declared.